# SDR AALA202208220642

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737
- Aircraft serial: 33256
- Aircraft time: 13,008 hours, 5,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE OVERHEAD EMERGENCY LIGHT ON IN BOTH GALLEYS. WILL NOT TURN OFF. REMOVED AND REPLACED R47 EXTERNAL POWER SENSING RELAY
